# SDR UALA2009082502638

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 27,764 hours, 12,024 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: O-Ring
- Condition: Leaking
- Location: L2 Door
- Component: Bottle
- Component part number: FE1740011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L DOOR ASSIST BOTTLE PRESSURE IS 1300 PSI.  FOUND O-RING LEAKING AND REPLACED, SVCD TO 1750 PSI AT 24C.
